# SDR 4DPA2023022300001

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 37,253 hours, 34,857 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX614028
- Condition: Leaking
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED THEY RECEIVED A HYD2 LO QTY ADVISORY FOLLOWED BY ENG2 HYD PUMP FAIL. AND RETURNED TO DAL. CORR ACTION- MX R&R'D ENGINE DRIVEN PUMP ALL OPS AND LEAK CHECKS GOOD.
